# SDR AALA201709129044

- Difficulty date: August 26, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 52,390 hours, 24,759 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361073000000
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON COCKPIT FLOOR PANEL 212EF.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006.
